MathSciNet Relay Station
MathSciNet bibliographic data
MR1137289 11B68 (33C99)
Delange, Hubert Sur les zéros réels des polynômes de Bernoulli. (French) [On the real zeros of Bernoulli polynomials] Ann. Inst. Fourier (Grenoble) 41 (1991), no. 2, 267–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement